# SDR CALA2022102402921

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: D533709012010
- Condition: Cracked
- Location: Lh Fr36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOR CRACK INDICATION FR36LH PRESSURE PANEL TOMC-APPROVAL FROM SC1ELBYC COMMENT FASTENER HOLES (#2-4, 8, 9, 13-17, 19-23, 26 AND 27), REF ECRA 5311-02905 PLANNING TO CONTACT ENGINEERING AFTER FEBRUARY 10,2023 BUT BEFORE MARCH 10, 2023 FOR THE PERMANENT OF EC 5311-02905 TOMC APPROVED;QC APPROVED RECORDS UPDATE...AS TOMC APPROVED;QC APPROVED T/A : PLN/ENG ( >10FEB2023<10MAR2023).......AS/U393878
